# SDR SWAA2025121640226

- Difficulty date: November 27, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 71,355 hours, 42,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR LIGHTING PHOTOLUMINESCENT STRIP IN THE PAX CABIN  (10 EA).  REPLACED LIGHTS IAW MT 733-50-01, TTG8Q00FRFML.
